# SDR AALA20120209AFW03

- Difficulty date: February 9, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 72,152 hours, 11,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BETWEEN STRINGERS 3 AND 4 RIGHT FROM STATIONS 1480 TO 1502.  ACCOMPLISHED HFEC WITH NO CRACKS INDICATED.  REMOVED DAMAGE ON PER EA B767-53-021517.
